# SDR ASAA2016061417136

- Difficulty date: June 14, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,790 hours, 6,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT PIT FLOOR PANEL 140BF HAS CORROSION ALL AROUND.  ACFT GROUNDED.  CORROSION ON FLOOR PANEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1, MATERIAL ID FOR FLOOR PANEL 2024-T3, CLAD .071 IAW DWG 453A2610, REV K FABRICATED FLOOR PANEL IAW DWG 453A2610, REV E ALODINED AND PRIMED IAW SRM 51-20-01.
